Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 902191, 7 pages
Research Article

Highway Traffic Flow Nonlinear Character Analysis and Prediction

School of Electronics and Control, Chang’an University, Xi’an, Shaanxi 710064, China

Received 23 June 2014; Revised 12 September 2014; Accepted 18 September 2014

Academic Editor: Shouming Zhong

Copyright © 2015 Meng Hui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Hui, Lin Bai, YanBo Li, and QiSheng Wu, “Highway Traffic Flow Nonlinear Character Analysis and Prediction,” Mathematical Problems in Engineering, vol. 2015, Article ID 902191, 7 pages, 2015. doi:10.1155/2015/902191